# SDR PIDA08009

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,547 hours, 57,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED FUSELAGE SKIN OIL CANNED AT BS 200 APPROX 14 INCHES BELOW STR 19RT.  REPAIRED DAMAGE PER SRM 53-30-03 FIG 49.
